# SDR SWIA201437744

- Difficulty date: January 27, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 31,113 hours, 27,597 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING PLANK ACCESS HOLE AT PANEL 550FB HAS PITTING CORROSION ON FWD AND AFT SIDES.  C-CHECK.  BLENDED DAMAGE IAW REO.
